MAUDE Adverse Event Report: ARTHREX, INC. BC SWIVELOCK, 3.9X17.9MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BC SWIVELOCK, 3.9X17.9MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BC SWIVELOCK, 3.9X17.9MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-2326bcc bio-composite swivelock screw split during insertion.All broken fragments were retrieved, and a new product was used to complete the case.This was discovered during an elbow ucl procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
BC SWIVELOCK, 3.9X17.9MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15959585
Report Number1220246-2022-05930
Device Sequence Number17371536
Product Code MAI
UDI-Device Identifier10888867311289
UDI-Public00888867311282
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC SWIVELOCK, 3.9X17.9MM
Device Catalogue NumberAR-2326BCC
Device Lot Number14422426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown